# SDR TC8A99011

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N704A
- Make and model: Boeing 727173C
- Aircraft serial: 19504
- Engine: Pwa JT8D7B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 3
- Stage of operation: UK
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

NR 3 ENGINE VIBRATES WHEN THRUST IS SET BETWEEN 53 TO 56 PERCENT N1. OIL TEMP ROSE TO 120 AND EGT CLIMBED TO 410. AT ALL OTHER THRUST SETTINGS, ENGINE OIL TEMP RUNS 20 DEGREES HOTTER.  PERFORMED BORESCOPE REF M-40 51190, NO DEFECTS NOTED. PERFORMED ENGINE VIBRATION SURVEY, CHECKED WITHIN LIMITS REF M-40 51192.
